# SDR AALA20090711LGA03

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 71,143 hours, 37,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051101
- Part serial: AA43
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EXIT LIGHTS ROW 21DEF TO 32DEF INOPERATIVE.  REPLACED BATTERY MODULE FOR SEAT EXIT LIGHTS FROM ROWS 21DEF TO 32DEF.
